# SDR REXA2014061200585

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 23,648 hours, 20,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT STRIP ORANGE OVERLAY DAMAGED.  REPLACED OVERLAY IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
